- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 751846, 12 pages
Optimal Investment with Multiple Risky Assets for an Insurer in an Incomplete Market
1School of Science, Tianjin University, Tianjin 300072, China
2Center for Applied Mathematics, Tianjin University, Tianjin 300072, China
3School of Computing and Mathematical Sciences, Auckland University of Technology, Private Bag 92006, Auckland 1142, New Zealand
Received 30 November 2012; Accepted 6 February 2013
Academic Editor: Xiaochen Sun
Copyright © 2013 Hui Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- S. Browne, “Optimal investment policies for a firm with a random risk process: exponential utility and minimizing the probability of ruin,” Mathematics of Operations Research, vol. 20, no. 4, pp. 937–958, 1995.
- C. Hipp and M. Plum, “Optimal investment for insurers,” Insurance, vol. 27, no. 2, pp. 215–228, 2000.
- C. S. Liu and H. Yang, “Optimal investment for an insurer to minimize its probability of ruin,” North American Actuarial Journal, vol. 8, no. 2, pp. 11–31, 2004.
- P. Azcue and N. Muler, “Optimal investment strategy to minimize the ruin probability of an insurance company under borrowing constraints,” Insurance, vol. 44, no. 1, pp. 26–34, 2009.
- C. Hipp, “Stochastic control with application in insurance,” in Stochastic Methods in Finance, vol. 1856 of Lecture Notes in Mathematics, pp. 127–164, Springer, Berlin, Germany, 2004.
- H. Yang and L. Zhang, “Optimal investment for insurer with jump-diffusion risk process,” Insurance, vol. 37, no. 3, pp. 615–634, 2005.
- Z. Wang, J. Xia, and L. Zhang, “Optimal investment for an insurer: the martingale approach,” Insurance, vol. 40, no. 2, pp. 322–334, 2007.
- Q. Zhou, “Optimal investment for an insurer in the Lévy market: the martingale approach,” Statistics & Probability Letters, vol. 79, no. 14, pp. 1602–1607, 2009.
- I. Karatzas, J. P. Lehoczky, S. E. Shreve, and G.-L. Xu, “Martingale and duality methods for utility maximization in an incomplete market,” SIAM Journal on Control and Optimization, vol. 29, no. 3, pp. 702–730, 1991.
- A. H. Zhang, “A secret to create a complete market from an incomplete market,” Applied Mathematics and Computation, vol. 191, no. 1, pp. 253–262, 2007.
- N. Wang, “Optimal investment for an insurer with exponential utility preference,” Insurance, vol. 40, no. 1, pp. 77–84, 2007.
- R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman and Hall/CRC Financial Mathematics Series, CRC Press, Boca Raton, Fla, USA, 2003.
- S. E. Shreve, Stochastic Calculus for Finance. II: Continuous-time Models, Springer, Berlin, Germany, 2004.
- Z. Lu, “A computational study on robust portfolio selection based on a joint ellipsoidal uncertainty set,” Mathematical Programming, vol. 126, no. 1, pp. 193–201, 2011.